# SDR GTIA020730

- Difficulty date: July 2, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N806NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48051
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4034241971
- Part serial: 81100375
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLT 1453 - ORD - AUTO PILOT WILL NOT ENGAGE ON NR 1 OR NR 2 DFGC.  FOUND A/P HEAR BEAT FAILS ON BOTH NR 1 AND NR 2 DFGC.  REMOVED AND REPLACED NR 1 AND NR 2 DFGC.  OPS CHECKED GOOD PER MD80 MM 22-01-05.  NO OTHER DISCREPANCIES NOTED.  (M)
